# SDR P5CA9500849

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 INCH CRACK IN FUSELAGE SKIN AT STA 2710, ABOVE LEFT ELEVATOR.  REPAIRED PER SRM 53-30-03.
